# SDR CA101025007

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,588 hours
- Engine: Lyc O540F1B5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Plug
- Part number: D4871
- Condition: Leaking
- Location: Hyd Reservoir
- Part time: 1,602 hours
- Component: Hyd Reservoir, Robsin, D2111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD RESERVOIR LEAKING FROM VENT PLUG.  HYD RESERVOIR REPLACED.
